Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 465387, 8 pages
http://dx.doi.org/10.1155/2009/465387
Research Article

On Semicompact Sets and Associated Properties

Department of Mathematics, Faculty of Science, The Hashemite University, P.O. Box 150459, Zarqa 13115, Jordan

Received 27 October 2009; Accepted 24 December 2009

Academic Editor: Naseer Shahzad

Copyright © 2009 Mohammad S. Sarsak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Levine, β€œSemi-open sets and semi-continuity in topological spaces,” The American Mathematical Monthly, vol. 70, pp. 36–41, 1963. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. A. S. Mashhour, M. E. Abd El-Monsef, and S. N. El-Deep, β€œOn precontinuous and weak precontinuous mappings,” Proceedings of the Mathematical and Physical Society of Egypt, no. 53, pp. 47–53, 1982. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. O. Njastad, β€œOn some classes of nearly open sets,” Pacific Journal of Mathematics, vol. 15, pp. 961–970, 1965. View at Google Scholar Β· View at MathSciNet
  4. D. S. Janković, β€œA note on mappings of extremally disconnected spaces,” Acta Mathematica Hungarica, vol. 46, no. 1-2, pp. 83–92, 1985. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. I. L. Reilly and M. K. Vamanamurthy, β€œOn α-continuity in topological spaces,” Acta Mathematica Hungarica, vol. 45, no. 1-2, pp. 27–32, 1985. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. C. Dorsett, β€œSemicompactness, semiseparation axioms, and product spaces,” Bulletin of the Malaysian Mathematical Sciences Soceity, vol. 4, no. 1, pp. 21–28, 1981. View at Google Scholar Β· View at MathSciNet
  7. M. Ganster, β€œOn covering properties and generalized open sets in topological spaces,” Mathematical Chronicle, vol. 19, pp. 27–33, 1990. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. S. G. Crossely and S. K. Hilderbrand, β€œSemitopological properties,” Fundamenta Mathematicae, vol. 74, pp. 233–254, 1972. View at Google Scholar
  9. S. N. Maheshwari and R. Prasad, β€œSome new separation axioms,” Annales de la Societé Scientifique de Bruxelles, vol. 89, no. 3, pp. 395–402, 1975. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  10. M. H. Stone, β€œAlgebraic characterization of special Boolean rings,” Fundamenta Mathematicae, vol. 29, pp. 223–302, 1937. View at Google Scholar
  11. R. Engelking, General Topology, vol. 6 of Sigma Series in Pure Mathematics, Heldermann, Berlin, Germany, 2nd edition, 1989. View at MathSciNet
  12. J. Dontchev and M. Ganster, β€œOn covering spaces with semi-regular sets,” Ricerche di Matematica, vol. 45, no. 1, pp. 229–245, 1996. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  13. M. C. Cueva and J. Dontchev, β€œOn spaces with hereditarily compact α-topologies,” Acta Mathematica Hungarica, vol. 82, no. 1-2, pp. 121–129, 1999. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  14. S. N. Maheshwari and R. Prasad, β€œOn s-regular spaces,” Glasnik Matematički, vol. 10(30), no. 2, pp. 347–350, 1975. View at Google Scholar Β· View at MathSciNet